Use cold medicine can cause liver failure

Recently, it is the high incidence of influenza. Many people have taken cold medicines by themselves. As everyone knows, this habit of using medicine is not under the guidance of a doctor, there is a great hidden health hazard.Recently, the Fifth Hospital of Sun Yat -sen University (CUHK Fifth Hospital) Infectious Disease Prevention Center has treated a patient who caused liver failure due to irregularly taking cold medicines.

After taking a cold and taking a cold because of a cold, her 70 -year -old yellow her eyes were yellow and their urine was like a strong tea color.Doctors’ examination found that her a vestic aminotransferase 1071.80U/L (normal value was 9-50U/L), total bilirubin 372.70 μmol/L (normal value was 0-26U/l)The value is 9.8-12.1 seconds) and is diagnosed with acute medicinal liver failure.

Hong Zhongsi, deputy director of the Infectious Disease Prevention and Treatment Center and director of the second subject of infection, immediately conducted a joint treatment of "drug+traditional Chinese medicine colon washing+plasma replacement". The patient’s condition was quickly controlled, and it has now improved to be discharged.

Pharmaceutical liver injury refers to the liver injury induced by various prescriptions or non -prescription chemicals, biological agents, and traditional Chinese medicine, natural medicine, health products, dietary supplements and other, and also known as pharmaceutical liver disease.

Director Hong Zhongsi introduced that pharmaceutical liver injury has become a serious public health problem that cannot be ignored.In recent years, the diagnosis of acute pharmaceutical liver injury in my country has increased year by year, accounting for 20%-50%of non-viral liver disease.The average patients with more than 20 cases of drug -based liver injury per month per month.

Acute pharmaceutical liver injury incubation periods are very different. It is available for 1 day to several months, usually 1-4 weeks.Most patients do not have obvious symptoms, and only have the elevation of liver biochemical indicators to varying degrees; some patients have digestive tract symptoms such as fatigue, loss of appetite, oily, liver pain, and upper abdomen discomfort;Dyeing, itching, shallow stool color, etc. In severe cases, acute liver failure may occur or subacute liver failure.Chronic patients can progress to liver fibrosis, compensation, and disorderly paid liver cirrhosis, and bring huge psychological and economic burdens to individuals and families.

Director Hong Zhongsi reminded that if the citizens have yellow dyeing, yellow urine, and abnormal liver function after taking the medicine, they should go to a regular hospital for treatment as soon as possible.In addition, patients with abnormal liver function, chronic liver disease, and the decline in metabolic ability, patients with malnutrition or low weight, heart and renal dysfunction, should regulate medication under the guidance of a doctor.

(Source: China Net Health)

For more exciting information, please download the "Extreme News" client in the application market. Do not reprint without authorization. Welcome to provide news clues.24-hour report hotline 027-86777777.

S18 Double Breast Pump-Tranquil Gray


Posted

in

by

Tags: